| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refq1860 showed twelve other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that nurse opened a huber plus and checked patency.When flushed with heparinized saline from the main hub, there was leaking from y-connector hub.Nurse kept the defective needle and opened a new box of huber plus to continue treatment.Patient status/ intervention: cancer patient is fine.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a y-site leak is confirmed but the exact cause remains unknown.One video sample of a huber plus infusion set was provided for evaluation.The valved y-site is shown in the video with a clear fluid being infused from the proximal luer connector.A jet of fluid is observed to leak from the y-site valve region.The characteristics of the leak location and condition of the device could not be inspected from the video provided.Based on the information provided, possible contributing factors include hub and y-site valve damage.Since a leak was observed to be present, the complaint is confirmed but the exact cause cannot be determined.H3 other text : evaluation findings are in section h.11.